Generalized Tschebyscheff-II weighted polynomials on simplicial domain

Mohammad A. AlQudah

Abstract


In this paper, we construct generalized Tschebyscheff-type weighted orthogonal polynomials Un,r(γ,M,N)(u,v,w), γ > −1, in the Bernstein-Bézer form over the simplicial domain. We show that Un,r(γ,M,N)(u,v,w), r = 0,1,...,n; n=0,1,2,..., form an orthogonal system over a triangular domain with respect to the generalized weight function.

Full Text: PDF

How to Cite this Article:

Mohammad A. AlQudah, Generalized Tschebyscheff-II weighted polynomials on simplicial domain, Journal of Mathematical and Computational Science, Vol 5, No 6 (2015), 737-751

Copyright © 2015 Mohammad A. AlQudah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS